Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Loose stools and stomach pain. What medication to take? - Online Doctor Chats

Date : 27-Oct-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:How can I help you?
User:Hello, from couple of days i am suffering with lost motions and stomachache
Doctor:Okay, can you tell the exact number of days?
Doctor:is it two days or three days
Doctor:and the frequency of loose stools
User:its from past more than 10 days.
User:intially that less, but from past three days its more and more like daily 6-7 times
Doctor:okay, can you tell me the consistency of the stools?
User:and digestion cycle is also not working even curd rice also i am not able to make digest.
Doctor:how is like? completely watery?
User:yes from three days complete watery
Doctor:or is it more like froth and mucus ?
Doctor:does it smell very bad?
User:yes some times.
Doctor:is there blood in while passing stools?
Doctor:what is the color of stools?
User:some times bad smell is coming from my mouth also, because not digest food
Doctor:Is there blood in the stools?
User:blood is not there. its like liquit and yello colour.
Doctor:did you get fever?
User:what ever i have that will come out as half digest food.
Doctor:and have noticed any froth
Doctor:that happens because of increased bowel activity
User:no fever, but some times i will like very tired, and body pains.
User:increased bowel activity means sir i didn't get
Doctor:Okay, since this is going on for 10 days
Doctor:you need a complete check up
User:basically what would be the casue for that..
Doctor:increased bowel activity means , your intestines are pushing out food faster than normal
Doctor:I suspect infection of some kind
Doctor:it could be viral, or bacterial or protozoan infection
User:ok even i tood tablets for lost motions but its of no use.
Doctor:what tablets did you take?
User:i didn't remind the tablet name.
User:but the colour of tablet was yellow..
Doctor:was it eldopar?
User:i think could be...
Doctor:I suggest you to go to your local doctor in the morning and get yourself examined fully
Doctor:and you will also need to get some blood and stool tests done to see what type of infection it is
Doctor:and we should also make sure your salt levels in the body are fine
User:ok i am managing...
Doctor:with continued loose stools, you will loose salts and that can become serious
User:ok .
Doctor:the salt levels should also be checked to make sure they are fine
Doctor:meanwhile, till you go to the doctor I suggest you take ORS liquid
Doctor:as much as you can
Doctor:each time you pass stools, you should drink around the same amount of fluids that you passed as stolls
Doctor:Please consult your doctor in the morning without fail.
Doctor:Any doubts?
User:Nothing else sir.
User:thanks for the assistance provided.
Doctor:all the best
Doctor:have a good day
User:have a great day..
User:bye bye..
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor